# SDR LR7A04120

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Fs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5323  FOUND LMLG BAY FS 550 PANEL RISERS CORRODED AT WL 190 AND WL 195, LBL 62.  REPAIRED IAW EA 382-53-04-079.  NR 0480.
